Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-200 z 308.

2020

307.
Wojciech Kucharz, Krzysztof Kurdyka
303.
On continuous rational functions, (2020), "Singularities-Kagoshima 2017: Proceedings of the 5th Franco-Japanese-Vietnamese Symposium on Singylarities-Kagoshima, Japan, 27 October-3 November 2017", World Scientific Publishing
300.
Jacek Bochnak, János Kollár, Wojciech Kucharz

2019

298.
Jacek Bochnak, Janusz Gwoździewicz, Wojciech Kucharz
295.
Jacek Bochnak, Wojciech Kucharz
292.
Jacek Bochnak, Wojciech Kucharz
Sharpening a theorem of Forelli, ANN POL MATH vol. 123 (2019), 197-201
290.

2018

289.
Wojciech Kucharz, Krzysztof Kurdyka
From continuous rational to regulous functions, (2018), "Proceedings of the International Congress of Mathematicians - Rio de Janeiro 2018. Vol. II. Invited lectures, 719-747, World Sci. Publ., Hackensack, NJ, 2018", World Scientific Publishing
285.
Nowe trendy w rzeczywistej geometrii algebraicznej, WIADOMOŚCI MATEMATYCZNE vol. 54(1) (2018), 1-22
283.
Marcin Bilski, Krzysztof Kurdyka, Adam Parusiński, Guillaume Rond
279.
Piecewise-regular maps, MATH ANN vol. 372 (2018), 1545-1574
278.
János Kollár, Wojciech Kucharz, Krzysztof Kurdyka
Curve-rational functions, MATH ANN vol. 370 (2018), 39-69
277.
Wojciech Kucharz, Krzysztof Kurdyka

2017

275.
David Trotman, Guillaume Valette
On the local geometry of definably stratified sets vol. Contemporary Mathematics (2017), "Ordered algebraic structures and related topics", American Mathematical Society (AMS)
274.
Wojciech Kucharz, Krzysztof Kurdyka
Rationality of semialgebraic functions, (2017), "Analytic and Algebraic Geometry 2", Wydawnictwo Uniwersytetu Łódzkiego
273.
Zbigniew Jelonek, Wojciech Kucharz, Krzysztof Kurdyka
Vector bundles and blowups, (2017), "Analytic and Algebraic Geometry 2", Wydawnictwo Uniwersytetu Łódzkiego
272.
271.
269.
Selected Open Problems in Polynomial Approximation and Potential Theory, DOLOMITES RESEARCH NOTES ON APPROXIMATION vol. 10 (2017), 161-168

2016

257.

2015

249.
Edward Bierstone, Pierre Milman, Guillaume Valette
Arc-quasianalytic functions, P AM MATH SOC vol. 143 (2015), 3915-3925
246.
Some conjectures on stratified-algebraic vector bundles, JOURNAL OF SINGULARITIES vol. 12 (2015), 92-104

2014

244.
Krzysztof Kurdyka, Wiesław Pawłucki

2013

231.
Nguyen Thi Bich Thuy, Anna Valette, Guillaume Valette
On a singular variety associated to a polynomial mapping, JOURNAL OF SINGULARITIES vol. 7 (2013), 190-204
230.
Janusz Adamus, Serge Randriambololona, Rasul Shafikov
229.
Janusz Adamus, Edward Bierstone, Pierre Milman
228.
Janusz Adamus, Edward Bierstone, Pierre Milman
227.
Janusz Adamus, Serge Randriambololona
226.
Janusz Adamus, Hadi Seyedinejad

2012

223.
Janusz Adamus, Edward Bierstone, Pierre Milman
222.
Janusz Adamus, Lech Adamus

2011

216.
Maria A. S. Ruas, Guillaume Valette
C^0 and bi-Lipschitz K-equivalence, MATH Z vol. 269 (2011), 293-308
215.
Janusz Adamus, Rasul Shafikov

2010

206.
Leonid Sharster, Guillaume Valette
De Rham theorem for $L^infty$ forms and homology on singular spaces, C. R. MATH. ACAD. SCI. SOC. R. CAN vol. 32 (2010),
201.
Jacek Bochnak, Wojciech Kucharz
Algebraic approximation of smooth maps, UNIV. IAG. ACTA MATH. vol. XLVIII (2010), 9-40

2009

195.
Dwi Juniati, Guillaume Valette
Bi-Lipschitz trivial quasi-homogeneous stratifications, SAITAMA MATHEMATICAL JOURNAL vol. 26 (2009), 1-13

2008

186.
Janusz Adamus, Edward Bierstone, Pierre Milman
179.
Remarks on Henselian rings, UNIV. IAGEL. ACTA MATH. no. 46 (2008), 79--85
178.
Lipschitz cell decomposition in o-minimal structures, ILLINOIS J. MATH. 52 (2008), no. 3, 1045--1063
177.
A linear extension operator for Whitney field on closed o-minimal sets, ANN. INST. FOURIER (GRENOBLE) TOME 58 (2008), 2, 383-404

2007

173.
172.
Asymptotic values of polynomial mappings of the real plane., TOPOLOGY APPL. 154 (2007), no. 2, 443--448.

2006

171.
Wojciech Kucharz, K.Kurdyka
Algebraicity of global real analytic hypersurfaces, GEOM. DEDICATA 119 (2006), 141–149
170.
Rational functions without poles in a compact set, COLLOQ. MATH. 106 (2006), no. 1, 119–125
169.
Wiesław Pawłucki, E.Bierstone;C.Fefferman;P.D.Milman;W.Pawłucki
Examples concerning Whitney's ${scr C}sp m$ extension problem., MATH. RES. LETT. 13 (2006), no. 5-6, 833--845.
168.
Wiesław Pawłucki, E.Bierstone;P.D.Milman;W.Pawłucki
Higher-order tangents and Fefferman's paper on Whitney's extension problem, ANN. OF MATH. (2) 164 (2006), no. 1, 361--370.

2005

164.
160.
Nash cohomology of smooth manifolds, ANN. POLON. MATH. 87 (2005), 193–205
159.
Wojciech Kucharz, J.Bochnak
On successive minima of indefinite quadratic forms, ENSEIGN. MATH. 51 (2005), no. 3-4, 319–330
158.
157.
156.
Geometry of the Jelonek set, J. PURE APPL. ALGEBRA 198 (2005), 317--327

2004

154.
Janusz Adamus
152.

2003

150.
Dwi Juniati, David Trotman, Guillaume Valette
149.
Janusz Adamus
148.
Wojciech Kucharz, J.Bochnak
Approximation of holomorphic maps by algebraic morphisms, ANN. POLON. MATH. 80 (2003), 85–92
147.
145.
Real divisors algebraically equivalent to zero, MATH. RES. LETT. 10 (2003), no. 5-6, 807–818
144.
Tadeusz Krasiński, Krzysztof Nowak
Intersection of analytic curves, ANN. POLON. MATH. (2003), 193—202
142.
Stanisl aw L ojasiewicz (1926--2002), WIADOM. MAT. 39 (2003), 183--190
141.
Wiesław Pawłucki, E.Bierstone,P.D.Milman
139.
Smooth points of a semialgebraic sets, ANN. POLON. MATH. 82.2 (2003), 149--153
138.
On asymptotic solutions of analytic equations, ANN. POLON. MATH. 82.1 (2003), 71--76
137.
On the Noether exponent, ANN. POLON. MATH. 81 (2003), no. 2, 123--129

2002

136.
Janusz Adamus
135.
Wojciech Kucharz, J.Bochnak
132.
An effective description of the Jelonek set, J. PURE APPL. ALGEBRA 169 (2002), no. 2-3, 321--326

2001

131.
Algebraic equivalence of real divisors, MATH. Z. 238 (2001), no. 4, 817–827
130.
Wojciech Kucharz, J.Bochnak
Complexification of real algebraic varieties and vanishing of homology classes, BULL. LONDON MATH. SOC. 33 (2001), no. 1, 32–40
126.
Improper intersections in complex analytic geometry, DISSERTATIONES MATH. (ROZPRAWY MAT.) 391 (2001), 58 pp
125.
Invariance of domain in o-minimal structures, ANN. POLON. MATH. 77 (2001), no. 3, 289--294

2000

122.
Some elementary proofs of Puiseux's theorems, UNIV. IAGEL. ACTA MATH. 37 (2000), 279—282
121.
Analytic improper intersections, II. DEFORMATION TO AN ALGEBRAIC BICONE AND APPLICATIONS. BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 2, 131--140

1999

117.
Wojciech Kucharz, J.Bochnak
Smooth maps and real algebraic morphisms, CANAD. MATH. BULL. 42 (1999), no. 4, 445–451
116.
Wojciech Kucharz, M.Abanades
Algebraic equivalence of real algebraic cycles, ANN. INST. FOURIER (GRENOBLE) 49 (1999), no. 6, 1797–1804
115.
A model-theoretic version of the complement theorem: applications, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 4, 355--361
114.
A model-theoretic version of the complement theorem, BULL. POLISH ACAD. SCI. MATH. 47 (1999), no. 4, 345--353
113.
A homological proof of Micali's theorem on the Rees algebra of a regular embedding, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY (BIELSKO-BIAŁA, 1997). Univ. Iagel. Acta Math. No. 37 (1999), 155--158
112.
Wiesław Pawłucki, A.Piekosz
A remark on the Lion-Rolin preparation theorem for LA-functions, ANN. POLON. MATH. 71 (1999), no. 2, 195--197

1998

111.
Wojciech Kucharz, J.Bochnak
On homology classes represented by real algebraic varieties, BANACH CENTER PUBL. 44 (1998) 21–35
110.
Wojciech Kucharz, J.Bochnak
On dividing real algebraic varieties, MATH. PROC. CAMBRIDGE PHILOS. SOC. 123 (1998), no. 2, 263–271